# SDR UALA2009102603327

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,374 hours, 7,985 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COMING ON AND OFF IN ECONOMY. FLOOR LIGHTS AS WELL AS EXIT LIGHT AT 2L.  EXAMINED WIRING AT SPLICE SM23, CONNECTOR D13210, AND D5084 NO DEFECTS NOTED REPLACED PWR SUPPLY M1561.
